Top Visited Articles

Issue Title Views
Vol 7, No 2, (2017), Serial Number: 12 Radial basis functions method for solving three-dimensional linear Fredholm integral equations on the cubic domains
( Mohsen Esmaeilbeigi ; Farshid Mirzaee ; Davoud Moazami )
50 Abstract   PDF
Vol 9, No 2, (2019), Serial Number: 16 Differential transform method for conformable fractional partial differential equations
( M. Eslami ; S.A. Taleghani )
44 Abstract   pdf
Vol 4, No 2, (2014), Serial Nmber: 6 A new approach for solving nonlinear system of equations using Newton method and HAM
( Jalal Izadian ; Reza Abrishami ; Maryam Jalili )
42 Abstract   PDF
Vol 9, No 2, (2019), Serial Number: 16 Capturing outlines of generic shapes with cubic B´ezier curves using the Nelder–Mead simplex method
( A. Ebrahimi ; G. B. Barid Loghmani ; M. Sarfraz )
42 Abstract   pdf
Vol 3, No 2, (2013), Serial Number: 4 Approximate Analytical Solution for Quadratic Riccati Differential Equation
( H. Aminikhah )
41 Abstract   PDF
Vol 9, No 2, (2019), Serial Number: 16 A discrete orthogonal polynomials approach for fractional optimal control problems with time delay
( F. Mohammadi )
40 Abstract   pdf
Vol 4, No 1, (2014), Serial Number: 5 Numerical solution of stiff systems of differential equations arising from chemical reactions
( Gholamreza Hojjati ; Ali Abdi ; Farshid Mirzaee ; Saeed Bimesl )
30 Abstract   PDF
Vol 9, No 2, (2019), Serial Number: 16 A new approximate inverse preconditioner based on the Vaidya’s maximum spanning tree for matrix equation AXB = C
( K. Rezaei ; F. Rahbarnia ; F. Toutounian )
29 Abstract   pdf
Vol 10, No 1, (2020), Serial Number: 17 Application of control and optimal treatment for predator-prey model†
( M.H. Rahmani Doust ; M. Shirazian ; M. Shamsabadi )
26 Abstract   pdf
Vol 10, No 1, (2020), Serial Number: 17 Approximation algorithm for maximum flow network interdiction problem
( Maria Afsharirad )
26 Abstract   pdf